Classes, Events and Screenings

For more information about classes and events or registration, please call 800-777-7775.

Narrow your results

May 2016
28 Results
Jun
19
2018
Community Hospital South
June 19, 2018 10:00-11:00 AM
The Basics: Memory Loss, Dementia, and Alzheimer's Disease
The Basics is a program designed to educate attendees about the difference between normal memory loss and Alzheimer's disease. Risk factors for Alzheimer's disease, the diagnostic process and the changes that the brain goes through as Alzheimer's progresses are just some of the topics covered in the program.
Jun
19
2018
Community Health Pavilion Speedway
June 19, 2018 2:00-3:30 PM
More Baby Boomers are becoming more and more active online. Do you ever wonder the difference between Facebook, Twitter, Instagram and other popular media websites? We will explore the different social media websites, the features, and ways to stay safe while online.
Jun
19
2018

Registration Closed

Community Hospital North
June 19, 2018 6:30-9:00 PM
This 2 1/2 hour class is for future parents, parents and grandparents. It is an American Heart Association Family & Friends course, taught by an AHA certified instructor. The hands-on instruction covers infant, child and adult CPR. Additional take-home materials from the American Academy of Pediatrics on the subject of Safety and Prevention are included.
Jun
20
2018
Community Hospital North - Professional Building
June 20, 2018 10:00-11:30 AM
Slowing the progression of memory loss through nutrition: Learn how the Mind Diet can help to slow the progression of Alzheimer's disease or dementia as Chef Tom Stieglitz, from Westminster Village, creates tasty dishes. Meet MemoryMeals creator and local entrepreneur Ashley Bryan as she talks about how food affects your brain health.
Jun
20
2018
Community Health Pavilion Washington
June 20, 2018 2:00-3:00 PM
Many people think planning their own funeral is tempting fate or just too depressing to think or talk about. In fact the opposite can be true, this gives you a choice for your plans, as well as takes the burden off family and friends of making hard decisions for you. We talk about the different options for pre-planning and what your desires are regarding your final resting place, and all the choices that can go with it.
Jun
20
2018
Community Bariatric Hamilton
June 20, 2018 6:00-8:00 PM
Bariatric Services offers free surgical weight loss information sessions for individuals interested in learning more about bariatric surgery. This class reviews the anatomy of the surgery, diet plan, lifestyle changes post-surgery, and a forum for you to ask questions.

Patients interested in the Lap Band System® and Orbera® should attend one of the Community Hamilton Pavilion sessions.

Community South - If you are a potential surgery patient, the session could last up to 3 hours.
Jun
21
2018
Fair Oaks Farms
June 21, 2018 7:00 AM-6:00 PM
Join us as we spend a day on the farm at Fair Oaks Farms in Northwest Indiana. We will tour the workings of a dairy farm, experience the pig adventure as well as the new crop adventure. Buffet lunch provided. All participants will receive a scoop of ice cream to end their day. Price includes transportation, buffet lunch, and museum admission. Lots of walking involved, participants must be independent.
Jun
21
2018
Community Hospital North - Professional Building
June 21, 2018 9:00-10:30 AM
Bariatric Services offers free surgical weight loss information sessions for individuals interested in learning more about bariatric surgery. This class reviews the anatomy of the surgery, diet plan, lifestyle changes post-surgery, and a forum for you to ask questions.

Patients interested in the Lap Band System® and Orbera® should attend one of the Community Hamilton Pavilion sessions.

Community South - If you are a potential surgery patient, the session could last up to 3 hours.
Jun
21
2018

Registration Closed

Community Hospital North
June 21, 2018 6:30-7:00 PM
Tours of "Family Rooms" Maternity Suites. The tour lasts approximately 30 minutes. Everyone who will be attending the tour must be registered to be able to attend, including all children.
Jun
21
2018
Community Hospital North
June 21, 2018 7:00-7:30 PM
Tours of "Family Rooms" Maternity Suites. The tour lasts approximately 30 minutes. Everyone who will be attending the tour must be registered to be able to attend, including all children.
Jun
22
2018
Community Hospital North - Professional Building
June 22, 2018 12:00-1:00 PM
Join the conversation about a difficult topic, with experts you can trust. Managing your care with communication in advance is the best choice for you and your family. Now is the time to be informed and learn about what happens if you, or a loved one, are facing a life threatening illness. We will cover: Directives you can complete in advance, how to balance quality of life during a medical crisis, the main areas for conflict among family members, and more!
Jun
25
2018
Bariatrics and Medical Weight Loss - South
June 25, 2018 1:00-4:00 PM
Bariatric Services offers free surgical weight loss information sessions for individuals interested in learning more about bariatric surgery. This class reviews the anatomy of the surgery, diet plan, lifestyle changes post-surgery, and a forum for you to ask questions.

Patients interested in the Lap Band System® and Orbera® should attend one of the Community Hamilton Pavilion sessions.

Community South - If you are a potential surgery patient, the session could last up to 3 hours.
Jun
25
2018
Community Hospital North - Professional Building
June 25, 2018 1:00-2:30 PM
Bariatric Services offers free surgical weight loss information sessions for individuals interested in learning more about bariatric surgery. This class reviews the anatomy of the surgery, diet plan, lifestyle changes post-surgery, and a forum for you to ask questions.

Patients interested in the Lap Band System® and Orbera® should attend one of the Community Hamilton Pavilion sessions.

Community South - If you are a potential surgery patient, the session could last up to 3 hours.
Jun
25
2018
Community Hospital North
June 25, 2018 7:00-9:00 PM
This one session class is for expectant parents. The Lactation Consultant will share helpful information to prepare you for the breastfeeding experience. Dads/ Partners are encouraged to attend with the expectant Mom! Please call 1-800-777-7775 to enroll if you do not have a credit card.
Jun
26
2018

Registration Closed

Community Hospital South
June 26, 2018 9:00 AM-3:00 PM
Bring your bridge partner for a day of fun, fellowship and food! Please register with your partner as partners cannot be assigned for attendees. Brunch and Lunch provided by CarDon & Associates, all sorts of prizes will be awarded. Play and scoring regulated by Indianapolis Bridge Center.

Partner must also be enrolled.
Sign in at 9:00 a.m.
Play begins at 9:30 a.m.
Lunch provided at 11:30 a.m.
Play resumes 1:00 p.m. to 2:30 p.m